Please use this identifier to cite or link to this item: https://dspace.ctu.edu.vn/jspui/handle/123456789/26564
Title: Extending relational database model for uncertain information
Authors: Nguyen, Hoa
Keywords: Probability interval
Probabilistic combination strategy
Probabilistic relation
Probabilistic functional dependency
Probabilistic relational algebraic operation
Issue Date: 2019
Series/Report no.: Journal of Computer Science and Cybernetics;Vol.35(04) .- P.355–372
Abstract: In this paper, we propose a new probabilistic relational database model, denote by PRDB, as an extension of the classical relational database model where the uncertainty of relational attribute values and tuples are respectively represented by finite sets and probability intervals. A probabilistic interpretation of binary relations on finite sets is proposed for the computation of their probability measures. The combination strategies on probability intervals are employed to combine attribute values and compute uncertain membership degrees of tuples in a relation. The fundamental concepts of the classical relational database model are extended and generalized for PRDB. Then, the probabilistic relational algebraic operations are formally defined accordingly in PRDB. In addition, a set of the properties of the algebraic operations in this new model also are formulated and proven.
URI: http://dspace.ctu.edu.vn/jspui/handle/123456789/26564
ISSN: 1813-9663
Appears in Collections:Tin học và Điều khiển học (Journal of Computer Science and Cybernetics)

Files in This Item:
File Description SizeFormat 
_file_
  Restricted Access
6.28 MBAdobe PDF
Your IP: 3.236.253.192


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.